Question 9 1 out of 1 points A diabetic patient being treated for obesity tells

Question 9 1 out of 1 points a diabetic patient being

This preview shows page 3 - 5 out of 10 pages.

Question 91 out of 1 pointsA diabetic patient being treated for obesity tells the nurse that he is having adverse effects from his drug therapy. The patient has been takingdextroamphetamine for 2 weeks as adjunct therapy. Which of the following adverse effects would need the nurse's immediate attention?
Image of page 3
Question 101 out of 1 pointsThe nurse is conducting a medication reconciliation of a new resident of along-term care facility. The nurse notes that the resident takes allopurinol on a daily basis for the treatment of gout. What is the primary purpose of this drug? Question 111 out of 1 pointsA nurse is caring for a 61-year-old man who has had a severe attack of gout while in the hospital for food poisoning. The nurse administers colchicine intravenously in order to Question 121 out of 1 pointsA 32-year-old female patient is taking tizanidine (Zanaflex) for spasticity related to her multiple sclerosis. The nurse will inform the patient and herhusband that the adverse effect that poses the greatest safety risk to thepatient is
Image of page 4
Image of page 5

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture